# SDR SWIA2025011000001

- Difficulty date: January 1, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 47,978 hours, 41,433 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: Activated
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLIMBING PAST 14000Â€™ SMOKE TOILET CAUTION MESSAGE ALONG WITH SMOKE DETECTOR IN LAV. BOTH CA AND FO VERIFIED LIGHT WHITE SMOKE IN CABIN. UPON LANDING NO EVIDENCE OF FIRE BY GROUND PERSONNEL.    (FLIGHT 5199 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29443407 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT PER FIM 21-21-01 OPS CHECK GOOD AT THIS TIME. NO SMOKE, SMOKE DAMAGE, OR ODOR AT THIS TIME. FOR WORK PERFORMED REFERENCE THESE AML'S AND CP #'SREFERENCE AML #'S - 1508894 RH ENG BOROSCOPE, 1508892 LH ENG BOROSCOPE, 1508444 GVI LIGHTS & BALLAST, 1508442 GVI PSU LIGHTS AND BALLAST, 1503488 LH ACM CHANGE.REFERENCE CP #'S- 29443420 RH ACM CHANGE, 29443412 FDR DOWNLOAD, 29448147 OPS CHECK OF PACKS USING ENG BLEED, 29443404 LAV RETURN TO SEAT. 29448149 DISPLAY COOLING FAN OPS CHECK."
